# SDR DALA1107216308

- Difficulty date: January 26, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 88,742 hours, 10,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL REQUIRES REPAIR BY BLEND OUT WEAR DAMAGE AT THE VERTICAL STABILIZER SEAL INTERFACE.  FOLLOW ON SURFACE HIGH FREQUENCY EDDY CURRENT INSPECTIONS ARE REQUIRED IAW EM 5331-01190, SECTION 02 BAC SB 747-53A2470, REV 2 FAA AD 2009-14-02. ACCOMPLISH SURFACE HFEC INSPECTION IAW SECTION II OF ER/A 488616-14AD PRIOR TO 20,000 TOTAL FLIGHT CYCLES AND REPEAT AT INTERVALS NOT TO EXCEED 6,000 FLIGHT CYCLES.  BLEND OUT IAW SRM 53-00-01.  REMAIN THICKNESS TO BE WITHIN LIMITS IAW SRM 53-00-01, FIG 101, P104. PERFORMED REPAIR IAW SRM53-00-01 AND ER/A 488616-14AD.
